# SDR DLL14971584

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1244
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO RIGHT DOOR DID NOT OPEN COMPLETELY DURING EVACUATION AND SLIDE DID NOT DEPLOY.  SUSPECT WEAK COUNTER BALANCE HOWEVER TESTED OK PER AMM.  REPLACED SLIDE AND COUNTER BALANCE.  COUNTER BALANCE RETURNED TO MANUFACTURER (TALAIR) AND DID NOT MEET TORQUE LIMITS.  ONE OUTER SPRING WAS FOUND BROKEN AND EXCESSIVE WEAR WAS ON THE INNER AND OUTER RACES OF A BEARING.
